# SDR SWIA200110363

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,271 hours, 44,601 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT GEAR WELL EMITTED A SHOWER OF SPARKS WHEN THE LEFT ELECTRIC HYDRAULIC PUMP WAS TURNED ON.  FABRICATED AND INSTALLED DOUBLER OVER ARC-WELDED HOLE AND RE-ATTACHED GROUND FOR HYDRAULIC PUMP IAW SRM 51-70-06 AND 51-40-02.
